A health alarming news come from the London where health work has suffered a serious allergic reaction after having Pfizer’s vaccine shot on Tuesday and two more similar cases also reported.
The symptoms in the middle-aged patient were resolved after they were given the allergy treatment epinephrine, said Lindy Jones, the director of the emergency department where the patient was treated, according to Mirror.
A Pfizer spokesperson told CNN : “We don’t yet have all the details of the report from Alaska about a potential serious allergic reactions but are actively working with local health authorities to assess.
“We will closely monitor all reports suggestive of serious allergic reactions following vaccination and update labeling language if needed.
“The prescribing information has a clear warning/precaution that appropriate medical treatment and supervision should always be readily available in case of a rare anaphylactic event following the administration of the vaccine.”
The US Food and Drug Administration has advised people has already told that before taking vaccines consult the doctors to ensure save for any allergic reaction.
Britain’s medicine regulator said earlier this month that anyone with a history of anaphylaxis, or severe allergic reactions to a medicine or food, should not get the Pfizer-BioNTech Covid-19 vaccine.
Symptoms include feeling lightheaded or faint, breathing difficulties – such as fast, shallow breathing, wheezing, a fast heartbeat, clammy skin, confusion and anxiety and collapsing or losing consciousness. There may also be other allergy symptoms, including an itchy, raised rash – hives – feeling or being sick, swelling – angioedema – or stomach pain.
If not treated immediately, Anaphylaxis can lead to death.
Pfizer said the vaccine comes with a clear warning that appropriate medical treatment and supervision should always be readily available in case of anaphylaxis, but it would update the labeling language for the vaccine if needed.